# SDR IPXA2020060556146

- Difficulty date: May 8, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053200000
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE A300 AFT PIT FLOOR PANEL 152SF HAS BROKEN CORNER.  FABBED PANEL IAW SREO A300-5320-76594-A AND EO A300-5320-16407-E.
